Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 3, NWS Corpus Christi, TX

May 6, 2019Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 6, 2019, 7:44 AM CDT for Webb County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2019, 7:44 AM CDT (12:44 UTC)
Expired
May 6, 2019, 10:45 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 170 km from the middle of the area, began a volume at 12:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 0.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2019-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1920 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2019-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1920 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
574 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

039 
WGUS54 KCRP 061244
FFWCRP
TXC479-061545-
/O.NEW.KCRP.FF.W.0003.190506T1244Z-190506T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
744 AM CDT Mon May 6 2019

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Southeastern Webb County in south central Texas...

* Until 1045 AM CDT.

* At 744 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Ranchitos Las Lomas.

LAT...LON 2738 9927 2752 9943 2785 9921 2758 9889

$$

TE
3 follow-up statements
577 
WGUS74 KCRP 061357
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
857 AM CDT Mon May 6 2019

TXC479-061545-
/O.CON.KCRP.FF.W.0003.000000T0000Z-190506T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
857 AM CDT Mon May 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
SOUTHEASTERN WEBB COUNTY...

At 854 AM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. An estimated 2 to 4 inches of rain have 
fallen. An additional 1 to 2 inches is possible. Flash flooding is 
expected.

Some locations that will experience flooding include...
Ranchitos Las Lomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 2738 9927 2752 9943 2785 9921 2758 9889

$$

TE
103 
WGUS74 KCRP 061505
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
1005 AM CDT Mon May 6 2019

TXC479-061545-
/O.CON.KCRP.FF.W.0003.000000T0000Z-190506T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1005 AM CDT Mon May 6 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR
SOUTHEASTERN WEBB COUNTY...

At 1002 AM CDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area. An estimated 2 to 4 inches of rain have 
already fallen. The heaviest of the rain has moved out of the warned 
area, but flooding may still be occurring.

Some locations that will experience flooding include...
Ranchitos Las Lomas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 2738 9927 2752 9943 2785 9921 2758 9889

$$

Wagner
720 
WGUS74 KCRP 061536
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
1036 AM CDT Mon May 6 2019

TXC479-061545-
/O.EXP.KCRP.FF.W.0003.000000T0000Z-190506T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Webb TX-
1036 AM CDT Mon May 6 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WEBB COUNTY WILL EXPIRE
AT 1045 AM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 2738 9927 2752 9943 2785 9921 2758 9889

$$

Wagner

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 6, 7:15 AM CDT, 29 minutes earlier.

Area forecast discussion, May 6, 7:15 AM CDT, 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
715 AM CDT Mon May 6 2019

.DISCUSSION...

Updated for the 12Z Aviation Discussion.

&&

.AVIATION...

Scattered showers and thunderstorms across the west with SHRA/TSRA
activity to affect LRD-COT-ALI through the morning. Uncertain with
eastward expansion, but have VCSH at CRP-VCT after 18Z but will
need to be monitored if needed to be added earlier. CIGs have been
pretty tricky, but overall should lift to VFR with TEMPO MVFR CIGs
through this mid morning. In and around any showers/storms, CIGs
may briefly lower to MVFR. Will maintain chances for rain through
the afternoon although there may be a brief period of less
activity around 00Z TUE. However, chances return toward and after
06Z TUE as another mid-level disturbance moves overhead across
South Texas. CIGs are also expected to lower to MVFR after 06Z
TUE.

&&

.PREV DISCUSSION... /Issued 508 AM CDT Mon May 6 2019/

SHORT TERM (Today through Tuesday)...

Some uncertainty with the forecast today as models have backed
off on previous MCS development. However, there is a line of
thunderstorms currently moving east across the western Brush
Country this morning which may provide enough focus to help
maintain convection through this morning. So far, initiation seems
best with the HRRR with the storms slowly moving east, however it
does show convection to fall apart and diminish through mid
morning. Storms have shown this trend as LAPS analysis shows
increased CIN values across South Texas, although still following
an area of strong storms still able to hold together as of writing.
The elevated instability has been able to support the strong
storms this morning, with hail and gusty winds possible. Should
the line of storms show further trends of falling apart, leftover
boundaries should help focus activity later today with heating as
instability increases and CIN values decrease. Should the line of
storms hold together, further eastward progression will be
possible this morning and may end up creating some stability in
wake of the system, especially with left over cloud coverage. This
would keep much lower rain chances for the afternoon, which is
what some of the WRF models have been showing. For now, will show
redevelopment in the afternoon with the decreasing CIN.

Tonight and Tuesday seem rather tricky as well as even the TTWRF
does not even want to develop much rain across South Texas. But
with PWATs of near 2 inches expected over the region with a
midlevel vort max lifting northeast across the region, will
maintain high end Chance POPs for late tonight through much of
Tuesday, with greatest focus across the Coastal Plains.

With PWATs of nearly 2 inches expected through the period, heavy
rain will be possible in the stronger storms, which may lead to
localized flooding.

LONG TERM (Tuesday Night through Sunday)...

The GFS/ECMWF deterministic NWP model runs predict an upper
disturbance to move across NRN TX/SRN Plains Tuesday
night/Wednesday, with limited synoptic scale lift over the CWA
which should combine with sufficient moisture/instability to
generate isolated/scattered convection over the CWA. As this upper
system lifts NEWD across the SRN/CNTRL Plains, and as another
upper disturbance moves EWD across the U.S./Canadian border, a
cold front is expected to move SWD into TX by Thursday morning,
and approach the CWA by Thursday night. As a result, the chance
for precipitation is expected to increase over the CWA. The
GFS/ECMWF predicts the upper pattern to become less conducive for
SWD penetration of the front, as an upper low develops over the
Baja California region Thursday night/Friday. Thus, concur with
the GFS ensemble mean which stalls the front over the CWA/near the
coast Friday night/Saturday. The combination of high PWAT values
(GFS deterministic) and the quasi-stationary front may support
heavy rainfall. However, The GFS predicts high CAPE and shear
values, and a less than saturated vertical column, Friday
night/Saturday, conditions not conducive to efficient rainfall
production. Nevertheless, expect at least scattered convection
Friday night/Saturday. The Baja California system is prediction to
approach the CWA Sunday, and contribute to additional convection.

MARINE...

Moderate onshore flow today and tonight is expected to become
moderate to occasionally strong Tuesday. SCEC headlines will
likely be added for at least the gulf waters later this
afternoon. An approaching weather system will bring chances for
showers and thunderstorms today, with greater chances later
tonight and through Tuesday.

Moist atmospheric conditions expected during the period will
contribute to least isolated convection. The chance for
precipitation is expected to increase Thursday night/Friday due to
increasing moisture convergence ahead of a frontal boundary.
SCEC/SCA conditions possible Tuesday night through Wednesday night
during onshore flow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    83  73  84  74  85  /  40  50  50  20  20
Victoria          84  72  82  72  83  /  30  50  50  30  30
Laredo            87  72  90  73  93  /  50  40  20  10  10
Alice             85  72  87  72  88  /  50  50  50  20  20
Rockport          80  74  82  74  81  /  30  50  50  30  20
Cotulla           84  70  86  72  89  /  50  50  40  10  30
Kingsville        85  73  86  74  88  /  40  50  50  20  20
Navy Corpus       82  75  82  76  82  /  30  50  50  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

CB/85...AVIATION
Hazardous weather outlook, May 6, 5:49 AM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
549 AM CDT Mon May 6 2019

TXZ229>234-239>247-342>347-442-443-447-071100-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
549 AM CDT Mon May 6 2019

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

Moderate Risk for Dangerous Rip Currents along gulf-facing beaches
today and tonight.

Scattered thunderstorms expected today, mainly across the Brush
Country and Coastal Plains during the day, then across the Coastal
Plains and Coastal Bend later tonight. A few storms may become
strong to possibly severe, with hail and strong gusty winds. Heavy
rainfall will also be possibility, with localized flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moderate Risk for Dangerous Rip Currents along gulf-facing beaches
Tuesday.

Isolated to scattered thunderstorms are expected Tuesday through
Sunday. The greatest chance for thunderstorm activity will be
Tuesday, Friday and Saturday. A few storms may become strong to
possibly severe on Tuesday, with hail and strong gusty winds.
Heavy rainfall will also be possibility, with localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-071100-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
549 AM CDT Mon May 6 2019

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Isolated thunderstorms will be possible today, with isolated to
scattered thunderstorms then possible late tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to scattered thunderstorms are expected Tuesday and
again Thursday. Scattered thunderstorms are expected Friday
through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

CB

In the hours before

Special weather statement, May 6, 5:00 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
500 AM CDT Mon May 6 2019

TXZ229-230-239-240-061045-
McMullen-Webb-Duval-La Salle-
500 AM CDT Mon May 6 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN DUVAL...
NORTHEASTERN WEBB...SOUTHEASTERN LA SALLE AND SOUTHERN MCMULLEN
COUNTIES...

At 458 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northeast of Fort Ewell Site to
near Ranchitos Las Lomas. Movement was east at 40 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Freer, Fort Ewell Site, Seven Sisters, Loma Alta and Ranchitos Las
Lomas.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2831 9843 2766 9864 2766 9938 2828 9918
TIME...MOT...LOC 0958Z 268DEG 34KT 2828 9897 2770 9918

CB
Special weather statement, May 6, 5:43 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Corpus Christi TX
543 AM CDT Mon May 6 2019

TXZ229-230-061115-
McMullen-La Salle-
543 AM CDT Mon May 6 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LA SALLE AND
NORTHWESTERN MCMULLEN COUNTIES...

At 542 AM CDT, a strong thunderstorm was located over Fowlerton, or
16 miles west of Tilden, moving northeast at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Zella and Fowlerton.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2864 9880 2864 9871 2854 9854 2832 9877
      2843 9894 2865 9882 2865 9880
TIME...MOT...LOC 1042Z 203DEG 15KT 2845 9882

CB
Special weather statement, May 6, 5:45 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
545 AM CDT Mon May 6 2019

TXZ229-230-239-240-061130-
McMullen-Webb-Duval-La Salle-
545 AM CDT Mon May 6 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN DUVAL...
EAST CENTRAL WEBB...SOUTHEASTERN LA SALLE AND SOUTHWESTERN MCMULLEN
COUNTIES...

At 545 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 10 miles northeast of Fort Ewell Site to
20 miles west of Freer. Movement was east at 35 mph.

Winds in excess of 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Freer.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2834 9851 2780 9861 2778 9907 2828 9900
TIME...MOT...LOC 1045Z 257DEG 29KT 2823 9889 2786 9895

CB
Special weather statement, May 6, 6:38 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
638 AM CDT Mon May 6 2019

TXZ229>231-061215-
Live Oak-McMullen-La Salle-
638 AM CDT Mon May 6 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL LA
SALLE...MCMULLEN AND WEST CENTRAL LIVE OAK COUNTIES...

At 638 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles south of Fowlerton to near Loma
Alta. Movement was northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Tilden and Loma Alta.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2828 9819 2805 9851 2806 9853 2833 9889
      2860 9857
TIME...MOT...LOC 1138Z 238DEG 28KT 2832 9881 2813 9856

CB
Special weather statement, May 6, 7:11 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
711 AM CDT Mon May 6 2019

TXZ230-231-061245-
Live Oak-McMullen-
711 AM CDT Mon May 6 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCMULLEN
AND WEST CENTRAL LIVE OAK COUNTIES...

At 710 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Tilden to 7 miles northwest of
Clegg. Movement was northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
George West, Three Rivers, Choke Canyon, Tilden, Calliham, Crowther
and Simmons.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2861 9833 2862 9833 2837 9801 2816 9836
      2841 9867 2865 9838 2864 9836
TIME...MOT...LOC 1210Z 230DEG 28KT 2840 9857 2821 9834

CB
Special weather statement, May 6, 7:13 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
713 AM CDT Mon May 6 2019

TXZ239-061300-
Webb-
713 AM CDT Mon May 6 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WEBB COUNTY...

At 713 AM CDT, a strong thunderstorm was located 8 miles southwest of
Ranchitos Las Lomas, or 12 miles east of Laredo, moving northeast at
10 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Ranchitos Las Lomas.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2739 9927 2756 9941 2777 9920 2753 9899
TIME...MOT...LOC 1213Z 233DEG 10KT 2752 9928

CB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 3:05 AM CDTSpecial Weather StatementCRPDimmit40 min
May 6, 3:51 AM CDTSpecial Weather StatementCRPWebb39 min
May 6, 4:29 AM CDTSpecial Weather StatementCRPWebb46 min
May 6, 5:00 AM CDTSpecial Weather StatementCRPWebb45 min
May 6, 5:43 AM CDTSpecial Weather StatementCRPMcMullen32 min
May 6, 5:45 AM CDTSpecial Weather StatementCRPMcMullen45 min
May 6, 6:38 AM CDTSpecial Weather StatementCRPMcMullen37 min
May 6, 7:11 AM CDTSpecial Weather StatementCRPLive Oak, McMullen34 min
May 6, 7:13 AM CDTSpecial Weather StatementCRPWebb47 min
May 6, 7:48 AM CDTSpecial Weather StatementCRPLive Oak42 min
May 6, 8:04 AM CDTSpecial Weather StatementCRPLa Salle, Webb56 min
May 6, 9:09 AM CDTSpecial Weather StatementCRPJim Hogg51 min
May 6, 10:31 AM CDTSpecial Weather StatementCRPDuval29 min
May 6, 10:46 AM CDTTornado WarningCRPDuval29 min
May 6, 11:09 AM CDTSpecial Weather StatementCRPDuval36 min
May 6, 11:19 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg41 min
May 6, 11:45 AM CDTSpecial Marine WarningCRP2 hr
May 6, 11:50 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces40 min
May 6, 12:04 PM CDTSpecial Weather StatementCRPJim Wells41 min
May 6, 12:07 PM CDTTornado WarningCRPJim Wells, Nueces23 min
May 6, 12:11 PM CDTAreal Flood AdvisoryCRPJim Wells, Kleberg, Nueces64 min
May 6, 12:16 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces, San Patricio44 min
May 6, 12:20 PM CDTSpecial Marine WarningCRP25 min
May 6, 12:24 PM CDTTornado WarningCRPNueces, San Patricio22 min
May 6, 12:32 PM CDTSpecial Weather StatementCRPKleberg28 min
May 6, 12:36 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg, Nueces, San Patricio54 min
May 6, 12:39 PM CDTSpecial Marine WarningCRP96 min
May 6, 12:59 PM CDTSpecial Weather StatementCRPAransas, Bee, Nueces, San Patricio46 min
May 6, 1:43 PM CDTSpecial Weather StatementCRPAransas, Goliad, Refugio47 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.